# SDR 03349311

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7010680938
- Part serial: 93080328
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CREW REPORTED THE AIRCRAFT PITCHING UP AND DOWN WHILE ON THE GLIDESLOPE.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE AUTOPILOT COMPUTER WAS FOUND TO BE INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
